5 doctors weighed in:

Can use of narcotics cause heart pains?

5 doctors weighed in
Dr. Thomas Doria
Anesthesiology
2 doctors agree

In brief: Not usually

That is not a typical side effect.

In brief: Not usually

That is not a typical side effect.
Dr. Thomas Doria
Dr. Thomas Doria
Thank
Dr. Francis Uricchio
Internal Medicine - Cardiology
1 doctor agrees

In brief: Chest pain

Long-term use of narcotics lowers the pain threshold in general.
These patients seem to "feel everything". They have a higher sensitivity to minor discomfort that the typical patient might ignore. Therefore, it is not unusual for someone on chronic narcotics to have chest pain and a normal coronary angiogram.

In brief: Chest pain

Long-term use of narcotics lowers the pain threshold in general.
These patients seem to "feel everything". They have a higher sensitivity to minor discomfort that the typical patient might ignore. Therefore, it is not unusual for someone on chronic narcotics to have chest pain and a normal coronary angiogram.
Dr. Francis Uricchio
Dr. Francis Uricchio
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors